# SDR ASAA1077209

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 36,347 hours, 16,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A541011
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 380 TO BS 400 BL 0 IS CRACKED AT UPPER FLANGE.  REMOVED AND REPLACED REPAIR PART PER SRM 51-40-02.
